# SDR TWAA0003022

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, MEMBRANE WAS CORRODED ON LT SIDE LONGERON 18, STA 660 TO 665.  REMOVED CORROSION PER SPM 6-80-01.  ALODINED AND PRIMED PER SRM 51-40-3.  FABRICATED DOUBLER FROM TWA SN 55-0261.  INSTALLED DOUBLER WITH AD RIVETS.  SEALED WITH RRC 1422 PER SRM 53-01 PAGE 9 AND SRM 51-20-2.
